Looking for a pofessional opinion. 37 days ago I had sex with a woman. protection was used except for the last 5 minutes. she had a clean bill of health from her doctor after an std screening in July and had not bedded anyone else until me apparently. about ten days ago I went to the doctor about a dull pain in my testicles. i wanted treatment for clamydia just in case and he gave me a single dose of azithromycin. Starting yesterday I get a constant aching in my testicles. They do not appear swollen and they dobt hurt to touch at all. Also I get (once or twice a day) a stinging in the urithra. It is never during urination, ejaculation and the has never been and discharge whatsoever. I have had this feeling before the encounter but it seems more prevelent as each say goes by. I have never felt the testicle pain befor th encounter. I have no pain urinating, no itching or discharge. I was diagnosed with clamydia a year ago but I took antibiotics and it cleared up. I had a follow up test to make sure. The symptoms I had with the std last year do not resemble the current ones. I had discharge and burning while urinating, itching, etc. Now I have dull testicular pain constantly with intermitant urithra pain.
Could symptoms be clamydia or gonorrea after a month of no symptoms and with no discharge?
Wouldn't the azithromycin have taken care of it if it was?
I have read on this site from dr.HHH that aching testicles is not a sign of std. is this true?
Welcome to our Forum. I would not worry. Your exposure sounds to be rather low risk for STDs. Further, if you had chlamydia or NGU, the azithromycin would have cured them, as well as most but not all gonorrhea. Finally, symptoms of STDs typically occur long before a month has passed.
As for your symptoms, the symptoms of STDs typically are not intermittent as yours are and as you already know, testicular aching is not among the symptoms associated with STDs,
I hope these comments are helpful. In the future however, if you are worried about STDs in the future, my advice would be to get tested. This is a much better approach than to take therapy "just in case". Had you done this, you would not be wondering about your testicular symptoms. EWH
Thanks doctor. the testicluar pain is now intermitant. I was informed that your testicles could become twisted so i tried switching their places abd this seemed to help alot but bot fully remove the pain. could epididymis be the cause? I have the teticular pain but no discharge, etc. And if so, should their be any treatment for sexual partners?
Thanks. one more quick question and I wont take up anymore of your time. Testicular pain is now a constant dull ache with intermitant bursts of pain. Slight burning after urination sometimes but its not always.
Judging by these symptoms, what could this be? The pain is getting unbearable.
There are anumber of possiblitites- this could be prostatitis, a kidney stone or other infection. My advice would be to seek evaluation by a medical professional if your symptoms are getting worse- the sooner the better. You may need special testing. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.